# SDR ASAA2018010523089

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,201 hours, 11,546 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 141A870140
- Condition: Unsecure
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACCELERATING OUT OF 10,000 FT AND 250KTS,  STARTED TO FEEL A SLIGHT VIBRATION.  ALL ENGINE PARAMETERS WERE NORMAL,  NO DOOR LIGHTS ON. SOUND AND VIBRATION DECREASED AT LOWER SPEEDS.  ACFT GROUNDED.  DURING TAXI OBSERVED EXTERNAL POWER DOOR OPEN. GVI OF NOSE AREA, GEAR DOORS ONLY DEFECT OBSERVED EXTERNAL POWER DOOR LOWER HINGE BENT. OK FOR SERVICE.
